Couldn't find what you looking for?

TRY OUR SEARCH!

hello pls i have just being diagnosed of having hiv but i experience hand tremor, oedema of the leg frequent cough and slurred speech and also anorexia but yet to start the HAART drugs pls i want u to help me also i have dis black spot covering my face just like a mask which i cant explain pls help me out

Loading...

The time point at which HAART (highly active antiretrovirus therapy) is initiated depends on the resources of the country where you are living in, and on the baseline resistance of the viral strain. Generally speaking, HAART is started earlier during the course of the disease in more resourceful countries such as the United States, than in developing countries where antiretroviral drugs are in shorter supply. United States guideline dictates that treatment should begin immediately upon positive HIV diagnosis regardless of CD4 cell count. The development of drug resistance is always a concern with HAART. Taking HIV drugs can be a cumbersome process, and missing a dose may lead to the development of drug resistance. This may be the reason why, despite the severity of your symptoms, you haven't started the therapy yet. You need to talk to your doctor about this.
Kaposi's sarcoma is a tumor characterized by black spots on the face as well as elsewhere on the body. This is one of the AID's defining illness caused by the human herpesvirus 8 (HHV8). In people with a normal immune system, the virus is suppressed and no tumor can develop. In immunocompromised individuals, the virus manifest itself in the form of the tumor.
Reply

Loading...